# SDR AALA201708229018

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 30,098 hours, 11,589 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: A254340063
- Condition: Faulty
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION,  THE BRAKE ALTN BRAKE FAULT ILLUMINATED.  REMOVED AND REPLACED RT ALTERNATE BRAKE DIRECT DRIVE VALVE.
